Alert archive / North Dakota / Wind Advisories in 2023
Wind Advisory 10, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 17, 2023, 12:51 PM MDT for 4 counties in North Dakota. It took effect at Oct 17, 2023, 6:00 PM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2023, 12:51 PM MDT (18:51 UTC)
- In effect from
- Oct 17, 2023, 6:00 PM MDT
- Expired
- Oct 18, 2023, 8:00 AM MDT
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
059 WWUS73 KBIS 171851 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 151 PM CDT Tue Oct 17 2023 NDZ040-041-043-044-180300- /O.NEW.KBIS.WI.Y.0010.231018T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Marmarth, Bowman, Hettinger, Mott, and New England 1251 PM MDT Tue Oct 17 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM MDT WEDNESDAY... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...From 6 PM this evening to 8 AM MDT Wednesday. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Johnson
7 follow-up statements
373 WWUS73 KBIS 172215 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 515 PM CDT Tue Oct 17 2023 NDZ040-041-043-044-180615- /O.NEW.KBIS.HW.W.0001.231017T2215Z-231018T0000Z/ /O.CON.KBIS.WI.Y.0010.231018T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Bowman, Marmarth, New England, Hettinger, and Mott 415 PM MDT Tue Oct 17 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY... * WHAT...For the High Wind Warning, northwest winds to 30 mph with gusts up to 70 mph. For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...For the High Wind Warning, until 6 PM MDT this evening. For the Wind Advisory, until 8 AM MDT Wednesday. * IMPACTS...The high winds may result in tree branches blown off and possibly lead to power outages. Unsecured objects outdoors will be blown around. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ NDZ001-002-009-010-017-018-031>033-180000- /O.NEW.KBIS.HW.W.0001.231017T2215Z-231018T0000Z/ Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark- Including the cities of New Town, Halliday, Watford City, Powers Lake, Parshall, Dickinson, Williston, Lignite, Portal, Stanley, Columbus, Killdeer, Crosby, Medora, Beach, and Bowbells 515 PM CDT Tue Oct 17 2023 /415 PM MDT Tue Oct 17 2023/ ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...West winds to 30 mph with gusts up to 70 mph. * WHERE...Western North Dakota. * WHEN...Until 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...The high winds may result in tree branches blown off and possibly lead to power outages. Unsecured objects outdoors will be blown around. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ Heinert
431 WWUS73 KBIS 172321 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 621 PM CDT Tue Oct 17 2023 NDZ019>021-034-042-180100- /O.EXB.KBIS.HW.W.0001.000000T0000Z-231018T0100Z/ Mercer-Oliver-McLean-Morton-Grant- Including the cities of Washburn, Turtle Lake, Beulah, Carson, Wilton, Center, Garrison, Mandan, Elgin, Underwood, New Leipzig, and Hazen 621 PM CDT Tue Oct 17 2023 /521 PM MDT Tue Oct 17 2023/ ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...West winds to 35 mph with occasional gusts up to 70 mph. * WHERE...Grant, McLean, Mercer, Morton, and Oliver Counties. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...The high winds may result in tree branches blown off and possibly lead to power outages. Unsecured objects outdoors will be blown around. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest wind gusts will last up to an hour. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ NDZ040-041-043-044-180730- /O.CON.KBIS.HW.W.0001.000000T0000Z-231018T0000Z/ /O.CON.KBIS.WI.Y.0010.231018T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Bowman, Marmarth, New England, Hettinger, and Mott 521 PM MDT Tue Oct 17 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY... * WHAT...For the High Wind Warning, northwest winds to 30 mph with gusts up to 70 mph. For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...For the High Wind Warning, until 6 PM MDT this evening. For the Wind Advisory, until 8 AM MDT Wednesday. * IMPACTS...The high winds may result in tree branches blown off and possibly lead to power outages. Unsecured objects outdoors will be blown around. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ NDZ001-002-009-010-017-018-031>033-180030- /O.CON.KBIS.HW.W.0001.000000T0000Z-231018T0000Z/ Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark- Including the cities of New Town, Halliday, Watford City, Powers Lake, Parshall, Dickinson, Williston, Lignite, Portal, Stanley, Columbus, Killdeer, Crosby, Medora, Beach, and Bowbells 621 PM CDT Tue Oct 17 2023 /521 PM MDT Tue Oct 17 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...West winds to 30 mph with gusts up to 70 mph. * WHERE...Western North Dakota. * WHEN...Until 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...The high winds may result in tree branches blown off and possibly lead to power outages. Unsecured objects outdoors will be blown around. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest wind gusts will last up to an hour. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ Heinert
333 WWUS73 KBIS 172355 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 655 PM CDT Tue Oct 17 2023 NDZ040-041-043-044-180800- /O.EXP.KBIS.HW.W.0001.000000T0000Z-231018T0000Z/ /O.CON.KBIS.WI.Y.0010.231018T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Bowman, Marmarth, New England, Hettinger, and Mott 555 PM MDT Tue Oct 17 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY... ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... * WHAT...For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...Until 8 AM MDT Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ001-002-009-010-017-018-031>033-180100- /O.EXP.KBIS.HW.W.0001.000000T0000Z-231018T0000Z/ Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark- Including the cities of New Town, Halliday, Watford City, Powers Lake, Parshall, Dickinson, Williston, Lignite, Portal, Stanley, Columbus, Killdeer, Crosby, Medora, Beach, and Bowbells 655 PM CDT Tue Oct 17 2023 /555 PM MDT Tue Oct 17 2023/ ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... The high winds have decreased with the passage of a cold front. Therefore, the high wind warning will be allowed to expire. $$ NDZ019>021-034-042-180100- /O.CON.KBIS.HW.W.0001.000000T0000Z-231018T0100Z/ Mercer-Oliver-McLean-Morton-Grant- Including the cities of Washburn, Turtle Lake, Beulah, Carson, Wilton, Center, Garrison, Mandan, Elgin, Underwood, New Leipzig, and Hazen 655 PM CDT Tue Oct 17 2023 /555 PM MDT Tue Oct 17 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...West winds to 35 mph with occasional gusts up to 70 mph. * WHERE...Grant, McLean, Mercer, Morton, and Oliver Counties. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...The high winds may result in tree branches blown off and possibly lead to power outages. Unsecured objects outdoors will be blown around. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strongest wind gusts will last up to an hour. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure things that could be blown around. Be careful when traveling. && $$ Heinert
974 WWUS73 KBIS 180054 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 754 PM CDT Tue Oct 17 2023 NDZ019>021-034-042-180200- /O.EXP.KBIS.HW.W.0001.000000T0000Z-231018T0100Z/ Mercer-Oliver-McLean-Morton-Grant- Including the cities of Washburn, Turtle Lake, Beulah, Carson, Wilton, Center, Garrison, Mandan, Elgin, Underwood, New Leipzig, and Hazen 754 PM CDT Tue Oct 17 2023 /654 PM MDT Tue Oct 17 2023/ ...HIGH WIND WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS EVENING... The very high winds have decreased with the passage of a cold front. Therefore, the high wind warning will be allowed to expire. $$ NDZ040-041-043-044-180900- /O.CON.KBIS.WI.Y.0010.000000T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Bowman, Marmarth, New England, Hettinger, and Mott 654 PM MDT Tue Oct 17 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY... * WHAT...For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...Until 8 AM MDT Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Heinert
772 WWUS73 KBIS 180627 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 127 AM CDT Wed Oct 18 2023 NDZ040-041-043-044-181400- /O.CON.KBIS.WI.Y.0010.000000T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Hettinger, Mott, Marmarth, New England, and Bowman 1227 AM MDT Wed Oct 18 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * WHAT...For the Wind Advisory, northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...Until 8 AM MDT this morning. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
077 WWUS73 KBIS 181048 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 548 AM CDT Wed Oct 18 2023 NDZ040-041-043-044-181400- /O.CON.KBIS.WI.Y.0010.000000T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Hettinger, Mott, Marmarth, New England, and Bowman 448 AM MDT Wed Oct 18 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... * WHAT...For the Wind Advisory, northwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Adams, Bowman, Hettinger, and Slope Counties. * WHEN...Until 8 AM MDT this morning. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
250 WWUS73 KBIS 181401 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 901 AM CDT Wed Oct 18 2023 NDZ040-041-043-044-181515- /O.EXP.KBIS.WI.Y.0010.000000T0000Z-231018T1400Z/ Slope-Hettinger-Bowman-Adams- Including the cities of Marmarth, Bowman, Hettinger, New England, and Mott 801 AM MDT Wed Oct 18 2023 ...WIND ADVISORY HAS EXPIRED... Winds have decreased across the region thus threat has ended. $$ Johnson
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 17, 11:50 AM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 17, 11:50 AM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 1250 PM CDT Tue Oct 17 2023 .UPDATE... Issued at 1238 PM CDT Tue Oct 17 2023 An upper level low continues to progress towards North Dakota. A band of elevated showers continues to move across western North Dakota bringing light rain in it's wake. A pressure trough will switch southerly winds to northwesterly by this evening. Model cross sections are highlighting an area over southwestern North Dakota that may near Wind Advisory criteria. Updated winds and PoPs to match current trends. No other updates are needed at this time. UPDATE Issued at 949 AM CDT Tue Oct 17 2023 Elevated showers continue to progress across eastern Montana and are expected to move into the northwest in a few hours. Showers remain fairly elevated, therefore precipiation accumulations will remain light this afternoon. No updates are needed at this time. UPDATE Issued at 616 AM CDT Tue Oct 17 2023 Only changes for the early morning update were to limit pops until mid morning northwest. Partly to mostly cloudy skies with mainly high level clouds early this morning. && .SHORT TERM...(Today through Wednesday) Issued at 149 AM CDT Tue Oct 17 2023 The main forecast concerns today will be winds in the southwest, temperatures today, then precipitation chances through Wednesday. Currently, weak surface high pressure was situated over western and central North Dakota, with low pressure developing in the lee of the Canadian and Northern Rockies, downstream of an upper level low pressure system over southern portions of British Columbia Canada. Skies were partly cloudy wit mainly high level clouds spilling over a shortwave ridge tracking from eastern Montana, into the western Dakotas. Today, the BC upper low moves southeast across the Rockies and into northeast Montana/southern Saskatchewan by 00 UTC Wednesday, with the attendant surface low over southern Saskatchewan and it's associated occluded front dropped southward through central ND. Yesterday we had highs into the mid 70s over southwest ND, and today we have similar temperatures (and even a bit higher in places) over central ND just ahead of the front. We also have additional cloud cover in the form of high cirrus and increasing mid level clouds as well. The added cloud cover seems to be a limiting factor for NBM Max Temps, over western ND. A south to southeast flow over central is also a bit of a limiting factor. But given the warm temperatures aloft there is some potential for exceeding our forecast highs. NBM ensemble temperatures spreads however, are quite low (3-5 degree spread at the major reporting sites) with Bismarck 25th and 75th percentiles at 68 and 71 degrees respectively. With such low spreads, hate to deviate much from the given NBM temperatures. We ended up using a blend of the Previous forecast/Current NBM (whichever was highest) for the max temperature today. This skewed temperatures up only slightly over portions of the southwest/south central and virtually unchanged north. Precpitation chances today ahead of the system are generally light and spotty with chances ranging from around 30-40 percent north to 10-20 percent south. QPF amounts today are expected to be minimal with most areas seeing a Trace or less, a few areas could see a few hundredths. Precipitation chances ramp up tonight through Wednesday as the upper low traverses the forecast area. Amounts are not going to be all that impressive, with highest qpf amounts from WPC between a quarter to a third of an inch. NBM 48 hour probabilities of a tenth of an inch (which covers the precipitation event this afternoon through Wednesday) are highest from the Turtle Mountains into the James River Valley, but currently stand around 50 percent, and taper to around 30 percent across much of Lake Sakakawea. Lowest probabilities (under 10 percent) are over the southwest and far south central. Breezy to windy conditions are expected with this system. At this time the strongest winds look to be over southwest and far south central North Dakota, initially late this afternoon with a brief initial surge of cold advection. Then through much of the overnight hours with strong winds aloft (50 kts at 850 mb) and good lapse rates (above 7 deg C/Km) through the night. However, we also see some limiting factors. The first of which is that this is occurring during an unfavorable timeframe within the diurnal cycle. Also, beyond the initial short surge late this afternoon, you have periods of warm advection on and off through the night as the upper low is trailing the surface cold front. The winds do become more favorable late tonight into early Wednesday morning as the upper low moves east southwest ND, but by then, the isallobaric component is negligible and the lapse rates are beginning to decline. NBM Max wind speeds (50th percentile) targets the higher elevations of Bowman and Slope counties with 31 knots through this evening (06Z Wednesday) and this spreads into the far south central after midnight. Peak gusts are 50-55 knots over these same areas. These are marginally into wind advisory criteria and at higher elevations southwest/far south central tonight through Wednesday morning. Could certainly see a wind advisory for this area, but with something this marginal, would like to see if trends continue. The day shift would still have time to issue an advisory if needed. So to some things up. Mild today with highs mainly in the mid 60s to lower 70s. Becoming Breezy to wind late this afternoon far west. Chance of rain north today. Slight chance south. Breezy to windy tonight with widespread light rain. Lows tonight in the 40s. Wednesday, breezy to windy southwest and south central, with winds diminishing southwest in the afternoon. Chance of showers south central, slight chance of morning showers north central. Cooler Wednesday with highs in the 50s. For rain totals, most will see a tenth of an inch or less. Turtle mountains to northern James River Valley have a better chance for a tenth of an inch with a few areas here possibly seeing up to a quarter or third of an inch. .LONG TERM...(Wednesday night through Monday) Issued at 149 AM CDT Tue Oct 17 2023 In summary: North-northwesterly flow is reestablished late Wednesday, promoting dry conditions and warming temperatures through the end of the workweek. Occasional bursts of shortwave energy to our northeast will promote breezy winds Friday, and then move a cold front through our area Saturday that heralds a cooling trend through the weekend and into next week. A gradual shift into zonal / southwesterly flow by Sunday will allow for precipitation chances to build back into the area through the end of the long term period. Conditions dry out and calm as the inciting shortwave trough moves out of the region and upper level riding builds back into the west, reestablishing a north-northwesterly flow scheme. Temperatures Thursday and Friday trend back up, with daytime highs broadly in the lower 60s to lower 70s. The occasional shortwave will move down the line Thursday night into Friday, then again Friday night into Saturday. The first of these will allow for a slight jump in winds from the northwest Friday as a dry frontal boundary moves southeast through the area, while the second pushes a more defined cold front and kicks off a cooling trend through the weekend and into next week. Precipitation during this period appears unlikely as the position of the ridge means the increased chances lie mainly to our east. Ensemble agreement favors the ridge to be gradually flatten through the weekend, with the northwesterly flow becoming more zonal then southwesterly by late Sunday. Along with this pattern shift, chances precipitation build back into the area starting at this time and remain into the extended long term period. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1238 PM CDT Tue Oct 17 2023 VCSH is possible this afternoon across much of North Dakota, rain is forecast to remain fairly light. VFR conditions are forecast to persist until tomorrow morning when a low cloud deck is forecast to form over much of North Dakota. MVFR CIGs are expected to impact the region tomorrow morning. Elevated northwesterly winds are expected late this afternoon through early tomorrow morning with the windiest conditions forecast over southwestern North Dakota. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Johnson SHORT TERM...TWH LONG TERM...Adam AVIATION...Johnson
Hazardous weather outlook, Oct 17, 11:37 AM MDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1237 PM CDT Tue Oct 17 2023 NDZ001>005-009>013-017>023-025-031>037-041-042-045>048-050-051- 181745- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Hettinger-Grant-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 1237 PM CDT Tue Oct 17 2023 /1137 AM MDT Tue Oct 17 2023/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ040-043-044-181745- Slope-Bowman-Adams- 1137 AM MDT Tue Oct 17 2023 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...This Afternoon and Tonight Becoming windy late this afternoon and continuing through tonight. Sustained winds 20 to 30 mph with gusts to around 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 4:15 PM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Burke, Divide, Dunn and 10 more | 3 hr |
Nearby
Wind Advisories in North Dakota, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.